The Michigan Mathematical Journal

A convenient category of topological spaces.

N. E. Steenrod

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 14, Issue 2 (1967), 133-152.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999711

Mathematical Reviews number (MathSciNet)
MR0210075

Zentralblatt MATH identifier
0145.43002

Digital Object Identifier
doi:10.1307/mmj/1028999711

Subjects
Primary: 54.22
Secondary: 55.00

Citation

Steenrod, N. E. A convenient category of topological spaces. The Michigan Mathematical Journal 14 (1967), no. 2, 133--152. doi:10.1307/mmj/1028999711. http://projecteuclid.org/euclid.mmj/1028999711.


Export citation